Brand: Sleep aid
used to relieve symptoms of allergy, hay fever, and the common cold. These symptoms include rash, itching, watery eyes, itchy eyes/nose/throat, cough, runny nose, and sneezing. It is also used to prevent and treat nausea, vomiting and dizziness caused by motion sickness.
Diphenhydramine Hydrochloride 50 mg.
Take the tablet by mouth with or without food.
This drug may make you dizzy or drowsy or blur your vision. Alcohol can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Avoid alcoholic beverages.
Drowsiness, dizziness, constipation, stomach upset, blurred vision, or dry mouth/nose/throat may occur.
SleepAid contains Diphenhydramine. What is Diphenhydramine and how will it help you sleep?
Diphenhydramine hydrochloride is an antihistamine. It causes drowsiness, helping to reduce the amount of time it takes for you to drop off to sleep. These tablets won’t just help you to fall asleep, but can also help you to have a longer and deeper sleep. This will help you to feel refreshed and well rested when you wake up.
Warnings and Precautions
NOT SUITABLE FOR CHILDREN UNDER 16 YEARS OF AGE.
Do not drink alcohol whilst taking these tablets
These tablets will cause drowsiness so they will affect your concentration and ability to drive or use any tools or machinery after taking. You should only attempt to drive or use tools or machinery again when you’re sure the symptoms have passed and you can do so safely.
Do not take if:
If you are allergic to any of the ingredients this product contains
You have an obstruction in your stomach or gut, like an ulcer
You are pregnant or breastfeeding
Speak to your GP before use if:
You have asthma, bronchitis, or chronic obstructive pulmonary disease (COPD)
You have narrow-angle glaucoma
You have an enlarged prostate or urinary retention
You have moderate to severe liver or kidney disease
You have myasthenia gravis, epilepsy, or seizure disorders
You’ve had sleeping difficulties which persist despite taking this treatment. Never take this medicine for more than 2 weeks without consulting your GP
You are taking any other medication
There are no reviews yet.